# SDR A6WA200340201

- Difficulty date: December 27, 2003
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER SKIN PLANK HAS CORROSION AT PANEL OPENING 540CB, FORWARD AND AFT OF PANEL OPENING.  PERFORMED A MAJOR REPAIR BY BLENDING OUT CORROSION AND TREATING METAL IAW REO 601R-57-21-030.  (M)
